Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shar26

Meh!! accutane day 10 :(

Ok started accutane for the second time 10 days ago now (60MG), my skin was managable and i was in a fairly good routine. After 4 days i started getting really dry, then for the past 4-5 days i've been braking out loads :( i can barely look in the mirror in the morning because i dont know what i will find it. And i'm soooo extremely dry, bought an intensive moisturizer with jojoba oil and vitamin E in it because i new i would get really dry but the dryness is only focused lyk around the sides of my mouth/cheek and this is where most the pimples now are and its quite red. I'm having to moisturize lyk every hour or two and my skin feels tootally tight all the time and the skin is just flaking around my mouth :|. I had a shower before and put one layer of intensive moisturizer on, felt tight and skin looked abit dry and funny still so put another layer of my normal moisturizer on.. lyk 10mins later i felt dry again. But its just around the mouth area thats the problem :( dries out every 10 seconds and its really painful. These are good moisturizers i am using as well. Was at my grandmas for christmas 2day with family and i just felt awful and miserable all day :| sucks.

Anyone got any ideas or maybes a lil support :redface:

Thanks in advance.. Happy Holidays

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×